# SDR EIA2008012

- Difficulty date: March 1, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 109,789 hours, 26,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 LEFT BELOW STRINGER 5 CRACK FROM FASTENER HOLE.  STOP DRILLED CRACK INSTALLED PREFABBED DOUBLERS PER ECRA 485-53-188-2.
